Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child diagnosed with heart murmur. Has asthma and allergy. On singulair. Pain in the fingers, toes and feet. Treated for scabies.

my 8 yr. old boy was diagnosed with heart murmur at 2yrs. old. He also has asthma and seasonal allergies. He is on Singulair for the past 2.2 years. For a couple years he has experienced pain in his knees, fingers, toes/ feet that comes and goes. Blood tests for arthritis are negative. He has suffered with tummy pain/upset off and on for a couple years now too. He has had pnemonia a few times in the past two years and deals with what seems like chronic sinus problems. He will get fevers of up to 101 with no other symptom which can last for a couple days and just go away. The latest symptom is a rash that comes and goes for the past 5 months. He was treated twice for scabies (no one else in family showed symptoms) and still is dealing with this rash that comes and goes. He first starts to itch(I can t see anything) then within a few minutes, he will have visable rash. This will go away eventually, but can last for a couple days, be okay for a day or two andthen he will be covered again. He is having to use an inhaler everyday for the past two weeks. He also complains that his heart beats too fast and hurts after swimming or participating in his karate class, which never happened before. His singular has been associated with Churg Strauss Syndrome. I m concerned. What do you suggest
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
It seem to be case of wheat allergy
which can cause heart problem
singular is fine
you get blood serum tested for food specific antibodies
and go for diet elimination and immunotherapy for food allergies
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor